# SDR SIMA20161119003

- Difficulty date: November 19, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 43,505 hours, 36,680 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14522367001
- Condition: Bent
- Location: Frame 72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 72 IS BENT AT STRINGER 16R INSIDE CARGO.  REMOVED AND REPLACED THE FRAME LOWER SECTION IAW SRM 51-40-02.
